2 Aug 2010
Hi i think the phrase 'destroying the liver' is a bit of a harsh expectation, this drug can be dangerous but it really does depend on the individual that is taking the medication as to how much harm it can do. I have listed a few guidelines and warnings below, and how you answer these will indicate how much damage you should expect to your liver;
Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use Tylenol.
Before using Tylenol, tell your doctor if you have liver disease or a history of alcoholism.
Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP") is contained in many combination medicines. If you use certain products together you may accidentally use too much acetaminophen. Read the label of any other medicine you are using to see if it contains acetaminophen or APAP.
Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking Tylenol.
Before taking Tylenol
Do not use Tylenol if you are allergic to acetaminophen.
If you have certain conditions, you may need a dose adjustment or special tests to safely use this medication. Ask a doctor or pharmacist about using Tylenol if you have:
liver disease; or
a history of alcoholism;
A hope this helps a bit?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and can tylenol also destroy a person's other organs such as the heart and etc.
1 answer • 30 Jul 2010
This is important as I am allergic to Aspirin
4 answers • 11 Feb 2011
I have been treated for chronic/active hep C and it worked 10 years ago. I also had Hep A and B, but did not know it until I went in for what I ...
2 answers • 11 Dec 2011
I take two arthritis tylenol pills at night for pain in my joints. Are there long time adverse reactions for this dose?
1 answer • 8 Jun 2013